# SDR ASOA201706181696

- Difficulty date: June 18, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,028 hours, 33,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R140021
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP DAMAGED ON T/E. REPLACED LEFT INBOARD FLAP ASSY IAW AMM 27-54-01-400-801.
